Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Took medication for GERD, returned back. General fluttering feeling near chest, stomach. Reason for above symptoms?

Hi I am a 27 year old. I had GERD last year for which I was on medication and felt fine after 2 months till December. I stopped the medication as I was alright. Since mid January I had acid reflux again. I again started those but without consulting the doctor. Now my acid reflux is gone. But I am having a general fluttering feeling near the left chest area sometimes near stomach. I can feel my heartbeat very superficially sometimes. rarely my left hand is slightly numb. COnfused what it may be. PLease help me.
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Gastroenterologist 's  Response

You are not mentioning when you have this pain more (at what moment) and how often?

Anyway, you should do an ECG and consult a cardiologist to exclude cardiac problems.

If no heart problem is seen, then,most probably is from nerve/muscle concerns and should be treated accordingly.

Thank you.
Answered: Fri, 4 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor